# SDR DALA2025070805109

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 79,482 hours, 30,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Relay
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 EMER ESCAPE "L" LIGHT ON. CORRECTIVE ACTION: T/S PER B757 SSM 25-65-01. FOUND L SLIDE TEST RELAY (K10486) BAD . R/R SAME' EMER ESCAPE "L" LIGHT OFF AND TEST OKAY. (7578710)
